China Aerospace Science and Industry Corporation (CASIC) - New family of piecewise smooth support vector machine

Author(s): Qing Wu ; Leyou Zhang ; Wan Wang
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 June 2015
Volume: 26
Page(s): 618 - 625
ISSN (Electronic): 1004-4132
DOI: 10.1109/JSEE.2015.00069
Regular:

Support vector machines (SVMs) have been extensively studied and have shown remarkable success in many applications. A new family of twice continuously differentiable piecewise smooth functions... View More

Advertisement